# SDR DALA2018020600745

- Difficulty date: February 4, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 57,715 hours, 20,871 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Lack Of Lube
- Location: R3 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR GIRT BAR ARMED LIGHT WILL NOT ILLUMINATE WHEN GIRT BAR ENGAGED.  FREED AND LUBED THE GIRT BAR FWD SLIDER FITTING IAW AMM 52-11-25. SLIDE LIGHT OPS CHECKED GOOD.
